# SDR PCAA0305075

- Difficulty date: May 17, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 31,390 hours, 35,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 85310056
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYR-LGA FLIGHT 3994. CREW REPORTED GEAR WOULD NOT RETRACT NORMALLY. LT AND RT AMBER DOOR ADVISORY LIGHTS ILLUMINATED AND RED DOOR ADVISORY LIGHT ILLUMINATED WHEN GEAR SELECTED UP. AIRCRAFT DIVERTED TO BGM. MAINTENANCE INSPECTED AIRCRAFT AND FOUND STRUCTURAL DAMAGE TO NOSE GEARWELL UPPER DECK BY UPLOCK TRIPPING ARM. DAMAGE WAS REPAIRED IN ACCORDANCE WITH DEHAVILLAND DASH 8 REPAIR DRAWING RD8-53-039. GEAR OPERATED AFTER REPAIR INSTALLED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
